# SDR ASAA2017101622208

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,902 hours, 4,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING AFTER START PROCEDURES,  RECALL SELECTED,  MASTER CAUTION WITH AIR COND ILLUMINATED BOTH PACK LIGHTS ILLUMINATED QRH CONSULTED WITH NO RESULTS BOTH PACK LIGHTS EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED PACK ZONE TEMP CONT BITE ON NR 1 AND 2 AND RAM AIR FAULTS IN BIT/BOTH CONTROLLERS NO FAULTS IN HISTORY AND PERFORMED VERIFY TEST BOTH PZTC'S NUMEROUS TIMES. NO CURRENT FAULTS NR 1 AND 2 PACK OPS CKS GOOD IAW AMM 21-51-00.
